PDA

View Full Version : Should i stop fin?? Please help..pics added



secrethero89
07-04-2013, 09:02 AM
Hello ,


My hair started to shed 2 years ago.. I used to have a very thick hairs.

I have added Proscar/4 1.25mg ED 11 months ago and it killed my hair. My hair loss was very unnoticable 1 year ago but now there are bold spots.

In 11 months i lost %50 of my density.. I am really sad and dont know what should i do. i have added before and pics..

I have added two after pictures.. One is under the light, other is buzzcut

http://i41.tinypic.com/286wdfr.jpg

http://i41.tinypic.com/6fmk61.jpg

http://i40.tinypic.com/6dvby1.jpg


By the way i have started a new regimen :

Fin 1.25mg ED Still taking
Rogaine Foam x1 ED
RU58841 50mg ED
T/Gel & Niz
+ want to add a PGD2 blocker, i have ordered indo/chromo but it stucked at Customs. What is your recommended PGD2 Blocker

secrethero89
07-04-2013, 09:24 AM
The first pic is taken 2 years ago before hair loss. Second taken 1 month ago, third is now..

KO1
07-04-2013, 12:06 PM
Finasteride can't kill your hair. It's just not possible, if you have MPB, and you want to keep your hair, and dont get sides, you should continue taking it. The goal is to slow down or stop the hair loss. Also your hair looks fine.


Go to twinshairloss dot com to see what happens otherwise.

secrethero89
07-04-2013, 12:13 PM
Finasteride can't kill your hair. It's just not possible, if you have MPB, and you want to keep your hair, and dont get sides, you should continue taking it. The goal is to slow down or stop the hair loss. Also your hair looks fine.


Go to twinshairloss dot com to see what happens otherwise.

some people talk about androgenetic sensitivity, even some says that when they quit finasteride they start to get good results.. I am really confused..

My hair is getting worse i used to have fckng thick and a lot of density hair.. Look at this photo i took it right now on my ipad.

25 going on 65
07-04-2013, 12:28 PM
Get checked for causes of hair loss besides genetic MPB.

secrethero89
07-04-2013, 01:05 PM
Get checked for causes of hair loss besides genetic MPB.

How can it done? I had several blood test, all are fine.. My family has a lot of baldies.. My dad is NW99999 :)

KO1
07-04-2013, 01:07 PM
some people talk about androgenetic sensitivity, even some says that when they quit finasteride they start to get good results.. I am really confused..

My hair is getting worse i used to have fckng thick and a lot of density hair.. Look at this photo i took it right now on my ipad.
Ignore them. If you don't have MPB, then finasteride won't work for you, but if you do, you should continue taking it.

It is also possible you have aggressive loss, you noted a strong family history. That's even more reason to stay on the drug. If you get off it, you will see what happpens!

secrethero89
07-04-2013, 01:17 PM
Ignore them. If you don't have MPB, then finasteride won't work for you, but if you do, you should continue taking it.

It is also possible you have aggressive loss, you noted a strong family history. That's even more reason to stay on the drug. If you get off it, you will see what happpens!

What should i do if i have aggressive loss, I have just added RU and minox, do i need more?

KO1
07-04-2013, 01:22 PM
You can keep adding treatments. Ru is good, you could also potentially take DUt, but I think you should see what fin and RU alone can do.

But don't give up!

secrethero89
07-04-2013, 01:26 PM
You can keep adding treatments. Ru is good, you could also potentially take DUt, but I think you should see what fin and RU alone can do.

But don't give up!

I have tried dutasteride for 1 month but my hair thinned suddenly and started to shed rapidly then i panicked and dropped duta... Actually i am thinking some PGD2 blocker or copper peptides..

KO1
07-04-2013, 01:32 PM
Yeah but you said the same thing about fin. OVerall, I think fin and RU will keep you in good stead.

25 going on 65
07-05-2013, 05:47 AM
How can it done? I had several blood test, all are fine.. My family has a lot of baldies.. My dad is NW99999 :)

Blood tests are the only way I know of. But check out the wikipedia article on hair loss, it lists many possible factors, even things like excess vitamins.

However most cases of male hair loss are MPB. I only brought it up since your loss pattern seems completely diffuse.

Technically it is possible that you could make gains in the next several months. My fin results peaked around the 15 month mark or something like that, but then again I definitely was seeing results before 11 months.
Dutasteride might be worth trying.. I recommend brand name Avodart but is is an expensive treatment compared to fin.

secrethero89
07-05-2013, 08:55 AM
Blood tests are the only way I know of. But check out the wikipedia article on hair loss, it lists many possible factors, even things like excess vitamins.

However most cases of male hair loss are MPB. I only brought it up since your loss pattern seems completely diffuse.

Technically it is possible that you could make gains in the next several months. My fin results peaked around the 15 month mark or something like that, but then again I definitely was seeing results before 11 months.
Dutasteride might be worth trying.. I recommend brand name Avodart but is is an expensive treatment compared to fin.

I have tried Avodart for one month then crazy shedding hit me.. I shocked about the massive shedding and had to stop... I think i should wait one more year :(

rev3
07-05-2013, 09:07 PM
I have tried Avodart for one month then crazy shedding hit me.. I shocked about the massive shedding and had to stop... I think i should wait one more year :(

i see the bit of thinness you are concerned about, even though you still have a great head of hair and hairline

propecia and minox can cause an initial shedding but this will return stronger than ever

MINOX will most definitely cause a massive shed in the first year

propecia 1 pill a day
and
minox 2x a day

consistency is the key

the minox is a pain though
although now they have a foam base which you can use as mousse

don't worry
from the look of your hairline, this is just a blip you are going through

baldnotbeautiful
07-08-2013, 02:30 PM
I quit fin for this very reason. My hairloss was not bad at all, so I started fin so it would stop my hairloss and I would still have plenty of hair. In the 6months on fin I lost more hair than I ever lost over the 3years before that I started to notice hairloss. Lost a ton of ground due to huge shedding. After I stopped my hair seemed to thicken back up some, but the damage was already done. I would stop fin now cause its not going to get any better. Some people just don't react well to the hormone changes and it speeds up your mpb it seems

secrethero89
07-08-2013, 02:56 PM
I quit fin for this very reason. My hairloss was not bad at all, so I started fin so it would stop my hairloss and I would still have plenty of hair. In the 6months on fin I lost more hair than I ever lost over the 3years before that I started to notice hairloss. Lost a ton of ground due to huge shedding. After I stopped my hair seemed to thicken back up some, but the damage was already done. I would stop fin now cause its not going to get any better. Some people just don't react well to the hormone changes and it speeds up your mpb it seems

How long did you use and how long have you been off? Did you recover the sheds from finasteride?

baldnotbeautiful
07-08-2013, 04:14 PM
used from may-nov of last year...been off since last nov. No my hair has never recovered

BigThinker
07-08-2013, 05:08 PM
I quit fin for this very reason. My hairloss was not bad at all, so I started fin so it would stop my hairloss and I would still have plenty of hair. In the 6months on fin I lost more hair than I ever lost over the 3years before that I started to notice hairloss. Lost a ton of ground due to huge shedding. After I stopped my hair seemed to thicken back up some, but the damage was already done. I would stop fin now cause its not going to get any better. Some people just don't react well to the hormone changes and it speeds up your mpb it seems

I would have just stuck with it. At 4.5 months in myself, I understand your frustration, but I still think it deserves a full 12 months.

Regardless, I'm about to add dut once a week. If I am having reflex hyperandrogenecity, then I'll probably nuke myself bald. Either way, I was headed there one pace or another.

rdawg
07-08-2013, 10:36 PM
shedding is not necessarily bad guys, i'd reccomend you ride out a shed rather than just getting off the drug! It could definitely mean your hair is cycling back to normal again!

anyway to OP, stay on fin.

maybe try out indo/crom or CET if you wanna experiment with some PGD2(they seem fairly safe).

0ptimist
07-13-2013, 08:50 AM
baldnotbeautiful, this is off topic, but did you end having PRP + Acell done with Dr. Cooley? If so, anything to report?